Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Red rashes on inner thigh, itches and burns, jock itch

I have developed a rash on my inner thighs. On both sides the rash is red about 3 inches long and .5 inches wide. It itches like crazy and burns when I walk around too much. Its a deeper red in some spots and is slightly scaly and raw. In all my googling the closest thing I found to compare to my symptoms is jock itch. Does this sound like jock itch to you? I tried to see my primary care physician but he wasn t available. Do you think my gyno would be able to help me out? An if its jock itch and I use an over the counter hw long will it take to clear up?
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi red rashes on the inner thighs .burning and itching can be tinea is also called jock is a superficial fungal can be cured by atatax 25 mg at night.antifungal terbinafine 250 mg daily once and application of terbinafine ointment twice daily can cure the condition
Answered: Tue, 12 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor